# SDR WTAA970169

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Dirty
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX - NOSE LANDING GEAR INTRANSIT LIGHT REPORTED INOPERATIONAL.  MAINTENANCE CLEANED NOSE GEAR UPLOCK AND DOWNLOCK MICROSWITCHES.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED.  (M)
